Stability of Matter. I
Type:    Journal, Article
Title:    Stability of Matter. I
Author(s):    Dyson, F. J.; Lenard, A.
Date:    1967/03
Abstract:    The stability problem of a system of charged point particles is discussed, and a number of relevant theorems are proven. The total energy of a system of N particles has a negative lower bound proportional to N 5 3 when no assumption is made on the statistics of the particles. When all particles belong to a fixed number of fermion species, a lower bound exists proportional to N.
Publisher:    AIP Publishing
Journal (full):    Journal of Mathematical Physics
Volume:    8
Issue:    3
Start Page:    423
End Page:    434
Link:    http://scitation.aip.org/content/aip/journal/jmp/8/3/10.1063/1.1705209

← PREV Powered by Quick Disclosure Lite®
© 2010~2017 SCS-INC.US
UP ↑